Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 116, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 27, 2016, 7:47 PM MDT for Weld County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2016, 7:47 PM MDT (01:47 UTC)
- Expired
- Jun 27, 2016, 8:15 PM MDT
- In force
- 28 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 74 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:22 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 3214 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
894 WUUS55 KBOU 280147 SVRBOU COC123-280215- /O.NEW.KBOU.SV.W.0116.160628T0147Z-160628T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 747 PM MDT MON JUN 27 2016 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL WELD COUNTY IN NORTHEASTERN COLORADO... * UNTIL 815 PM MDT * AT 747 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LUCERNE...OR 7 MILES NORTHEAST OF GREELEY...MOVING SOUTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN GREELEY...EATON...KERSEY...GILL...BARNESVILLE...LUCERNE... GALETON AND PURCELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 4055 10476 4064 10460 4043 10437 4035 10465 TIME...MOT...LOC 0147Z 325DEG 18KT 4050 10466 HAIL...1.00IN WIND...<50MPH $$ BAKER
1 follow-up statement
653
WWUS55 KBOU 280217
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
817 PM MDT MON JUN 27 2016
COC123-280227-
/O.EXP.KBOU.SV.W.0116.000000T0000Z-160628T0215Z/
WELD CO-
817 PM MDT MON JUN 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WELD COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH
THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4055 10476 4064 10460 4043 10437 4035 10465
TIME...MOT...LOC 0215Z 325DEG 18KT 4050 10466
$$
BAKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:51 PM MDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 27, 3:51 PM MDT, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 351 PM MDT MON JUN 27 2016 .SHORT TERM...(This evening through Tuesday) Issued at 351 PM MDT Mon Jun 27 2016 Convective cloudiness is developing right now over the plains and foothills, with a few cells developing over the eastern border. Models keep the upper ridge centered to the immediate west of the CWA, with west-northwesterly flow aloft. There is weak downward synoptic scale motion progged on the QG Omega fields tonight and Tuesday. Models have easterly low level flow over the plains and foothills through this evening, with a hint of normal drainage winds by dawn Tuesday morning. Southeasterlies are progged Tuesday afternoon. There is pretty decent moisture progged this evening, with even some low clouds for Tuesday morning at 12Z. Tuesday looks drier than tonight does. Precipitable water values are progged from 0.40 inch west to 1.20 east much of tonight. They dry a tad for Tuesday. The CAPE progs over the plains are up to 3000 J/kg this evening. Tuesday's CAPE numbers a lower. Will go with 10-40% pops this evening for foothills and plains. On Tuesday afternoon, will go with 10-30%s for the plains, the highest over then northeast corner. Will go with 20-40%s in the mountains and foothills. For temperatures, Tuesday's highs will be 0-2 C warmer than this afternoon's readings. .LONG TERM...(Tuesday night through Monday) Issued at 351 PM MDT Mon Jun 27 2016 Westerly flow aloft continues through the week. Tuesday night into Wednesday a shortwave moves across the northern plains while a plume of mid level moisture moves into northern Colorado from the west. Low level easterly flow will continue to maintain surface moisture over the plains, while the low level air over the mountains will be drier. With the richer low level moisture there is some threat of severe weather on the plains, but temperatures will be a question mark as this incoming surface air will be a bit cooler and there could be quite a bit of cloud cover above it. Model soundings show CAPES ranging from around 1000 j/kg around Denver up to 3000 j/kg on the eastern plains, but with temperatures several degrees shy of convective temperature. We may wind up with isolated strong late day storms without greater coverage. A weak cold front will move in Wednesday night or early Thursday with cooler and moist air from the north, along with the main body of higher level moisture from the west. This will be a wetter environment, but again the cloud cover may help keep a lid on things for much of the day. This will likely evolve into a more widespread weak convective environment with CAPEs around 500 j/kg and precipitable water of around 1.25 inches. There could be a heavy rain threat if there were some storm organization, but the main candidate for that would be the front which would more likely be south of our area. Raised cloud cover and POPs a bit more in this time frame, though not at all convinced that it will wind up being a soaker, quite possibly just light showers in most places. Friday may be a similar environment although also worked over by then. Severe threat is probably a function of the amount of sunshine. There will be a trend back to drier weather with increasing westerly flow over the weekend. Probably a transition day Saturday with some low level moisture still around and more sun, then a drier airmass and possibly gusty west winds and warm/dry conditions by early next week that could raise some fire weather concerns depending on how much rain falls in the meantime. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 351 PM MDT Mon Jun 27 2016 The winds should keep an easterly component to the low level winds through 06z tonight. Weak normal drainage winds should kick in after that. Ceilings could get down to bkn060 with thunderstorms after 01Z this evening. There is a chance of some lower stratus towards dawn, maybe down to bkn015. Hail is possible with the thunderstorms at DIA later this afternoon and evening. On Tuesday, southeast winds are expected. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...RJK LONG TERM...Gimmestad AVIATION...RJK
Hazardous weather outlook, Jun 27, 10:48 AM MDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1048 AM MDT MON JUN 27 2016 COZ030>051-281700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1048 AM MDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE FOOTHILLS AND MOUNTAINS FROM THE DIVIDE EASTWARD SHORTLY AFTER THE NOON HOUR. THEY WILL DEVELOP OVER THE PLAINS DURING THE EARLY AFTERNOON HOURS. THUNDERSTORMS MAY BECOME SEVERE BY MID AFTERNOON AND CONTINUE INTO THE EVENING HOURS WITH LARGE HAIL OVER 1 INCH AND DAMAGING WINDS OVER 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TEMPERATURES WILL COOL THIS WEEK IN CONJUNCTION WITH AN UNSETTLED WEATHER PATTERN. AFTERNOON STORMS WILL BE POSSIBLE EACH DAY WITH THE MAIN THREATS BEING HEAVY RAIN...HAIL AND GUSTY WINDS. SOME STORMS COULD REACH SEVERE ON THE PLAINS TUESDAY WITH HAIL NEAR 1 INCH IN DIAMETER AND STRONG WIND GUSTS UP TO 60 MPH. TEMPERATURES WILL START SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE LOWER 90S THEN COOL THROUGH THE WEEK BACK INTO THE 80S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE NORTHEAST PLAINS OF COLORADO THIS AFTERNOON AND EVENING. RJK/GIMMESTAD
In the hours before
Local storm report, Jun 27, 4:37 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL NNE JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
VERY STRONG WINDS
0400 PM HAIL JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO LAW ENFORCEMENT
&&
NGUSACKLocal storm report, Jun 27, 4:50 PM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
450 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 6 SSE JULESBURG 40.91N 102.23W
06/27/2016 M1.50 INCH SEDGWICK CO TRAINED SPOTTER
0401 PM HAIL NNE JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
VERY STRONG WINDS
0400 PM HAIL JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO LAW ENFORCEMENT
&&
THUSELocal storm report, Jun 27, 5:40 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 1 E AMHERST 40.68N 102.16W
06/27/2016 E1.00 INCH PHILLIPS CO LAW ENFORCEMENT
0505 PM HAIL 4 E HAXTUN 40.64N 102.55W
06/27/2016 M1.50 INCH PHILLIPS CO TRAINED SPOTTER
STRONG WIND
0503 PM HAIL 3 WNW FAIRFIELD 40.76N 102.53W
06/27/2016 E2.75 INCH SEDGWICK CO LAW ENFORCEMENT
0446 PM HAIL 6 SSE JULESBURG 40.91N 102.23W
06/27/2016 M1.50 INCH SEDGWICK CO TRAINED SPOTTER
0414 PM HAIL 4 ESE MERINO 40.47N 103.28W
06/27/2016 E1.75 INCH LOGAN CO PUBLIC
0401 PM HAIL NNE JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
VERY STRONG WINDS
0400 PM HAIL JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO LAW ENFORCEMENT
&&
NGUSACKLocal storm report, Jun 27, 5:52 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 2 WSW PAOLI 40.60N 102.51W
06/27/2016 E2.75 INCH PHILLIPS CO LAW ENFORCEMENT
0514 PM HAIL 1 E AMHERST 40.68N 102.16W
06/27/2016 E1.00 INCH PHILLIPS CO LAW ENFORCEMENT
0505 PM HAIL 4 E HAXTUN 40.64N 102.55W
06/27/2016 M1.50 INCH PHILLIPS CO TRAINED SPOTTER
STRONG WIND
0503 PM HAIL 3 WNW FAIRFIELD 40.76N 102.53W
06/27/2016 E2.75 INCH SEDGWICK CO LAW ENFORCEMENT
0446 PM HAIL 6 SSE JULESBURG 40.91N 102.23W
06/27/2016 M1.50 INCH SEDGWICK CO TRAINED SPOTTER
0414 PM HAIL 4 ESE MERINO 40.47N 103.28W
06/27/2016 E1.75 INCH LOGAN CO PUBLIC
0401 PM HAIL NNE JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
VERY STRONG WINDS
0400 PM HAIL JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO LAW ENFORCEMENT
&&
THUSELocal storm report, Jun 27, 6:49 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
649 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 5 W PAOLI 40.61N 102.57W
06/27/2016 M2.50 INCH PHILLIPS CO TRAINED SPOTTER
BROKEN WINDOWS
0545 PM HAIL PAOLI 40.61N 102.47W
06/27/2016 E2.50 INCH PHILLIPS CO PUBLIC
0526 PM HAIL 2 WSW PAOLI 40.60N 102.51W
06/27/2016 E2.75 INCH PHILLIPS CO LAW ENFORCEMENT
0514 PM HAIL 1 E AMHERST 40.68N 102.16W
06/27/2016 E1.00 INCH PHILLIPS CO LAW ENFORCEMENT
0505 PM HAIL 4 E HAXTUN 40.64N 102.55W
06/27/2016 M1.50 INCH PHILLIPS CO TRAINED SPOTTER
STRONG WIND
0503 PM HAIL 3 WNW FAIRFIELD 40.76N 102.53W
06/27/2016 E2.75 INCH SEDGWICK CO LAW ENFORCEMENT
0446 PM HAIL 6 SSE JULESBURG 40.91N 102.23W
06/27/2016 M1.50 INCH SEDGWICK CO TRAINED SPOTTER
0430 PM TSTM WND GST CROOK 40.86N 102.80W
06/27/2016 M55.00 MPH LOGAN CO CO-OP OBSERVER
0414 PM HAIL 4 ESE MERINO 40.47N 103.28W
06/27/2016 E1.75 INCH LOGAN CO PUBLIC
0401 PM HAIL NNE JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
VERY STRONG WINDS
0400 PM HAIL JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO LAW ENFORCEMENT
&&
NGUSACKLocal storm report, Jun 27, 7:33 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
733 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 5 W PAOLI 40.61N 102.57W
06/27/2016 M2.50 INCH PHILLIPS CO TRAINED SPOTTER
BROKEN WINDOWS
0545 PM HAIL PAOLI 40.61N 102.47W
06/27/2016 E2.50 INCH PHILLIPS CO PUBLIC
0530 PM TORNADO PAOLI 40.61N 102.47W
06/27/2016 PHILLIPS CO STORM CHASER
BRIEF WEAK TOUCHDOWN
0526 PM HAIL 2 WSW PAOLI 40.60N 102.51W
06/27/2016 E2.75 INCH PHILLIPS CO LAW ENFORCEMENT
0514 PM HAIL 1 E AMHERST 40.68N 102.16W
06/27/2016 E1.00 INCH PHILLIPS CO LAW ENFORCEMENT
0505 PM HAIL 4 E HAXTUN 40.64N 102.55W
06/27/2016 M1.50 INCH PHILLIPS CO TRAINED SPOTTER
STRONG WIND
0503 PM HAIL 3 WNW FAIRFIELD 40.76N 102.53W
06/27/2016 E2.75 INCH SEDGWICK CO LAW ENFORCEMENT
0446 PM HAIL 6 SSE JULESBURG 40.91N 102.23W
06/27/2016 M1.50 INCH SEDGWICK CO TRAINED SPOTTER
0440 PM TORNADO 8 SE JULESBURG 40.90N 102.16W
06/27/2016 SEDGWICK CO STORM CHASER
BRIEF TORNADO IN OPEN RANGELAND
0430 PM TSTM WND GST CROOK 40.86N 102.80W
06/27/2016 M55.00 MPH LOGAN CO CO-OP OBSERVER
0414 PM HAIL 4 ESE MERINO 40.47N 103.28W
06/27/2016 E1.75 INCH LOGAN CO PUBLIC
0401 PM HAIL NNE JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
VERY STRONG WINDS
0400 PM HAIL JULESBURG 40.99N 102.26W
06/27/2016 M1.75 INCH SEDGWICK CO LAW ENFORCEMENT
0330 PM HAIL 2 ENE HILLROSE 40.34N 103.49W
06/27/2016 M1.75 INCH MORGAN CO PUBLIC
HAIL DENTED TRUCK WHILE DRIVING ON INTERSTATE 76
&&
NGUSACKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 5:26 PM MDT | Special Weather Statement | BOU | Broomfield | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.